Atoma Regular Strength Ibuprofen Tablets 200mg
For fast and effective relief of headache pain (including mild to moderate migraine and tension headache), menstrual pain, dental pain, pain from inflammation associated with arthritis, muscles, bones and joints, sprains or strains, backache, pain from inflammation associated with physical or athletic exertion, aches and pains due to the common cold, and for the reduction of fever.
Directions: Adults and children over 12 years of age: Take 1-2 tablets every 4 hours to a maximum daily dose of 6 tablets, except as directed by a physician or dentist. Do not exceed the recommended dose except as directed by a physician or dentist. Side effects are more likely to occur at higher doses.
Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.
Warning: Do not take ibuprofen tablets if taking daily low dose acetylsalicylic acid (ASA 81-325g), without talking to a doctor or pharmacist. Do not use with ASA, other ibuprofen or pain relief drugs, or if allergic to ibuprofen, ASA, salicylates, anti-inflammatory drugs or any of the listed ingredients.
Medicinal Ingredient: 200mg Ibuprofen
Non-Medicinal Ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, hydroxypropyl cellulose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, red ferric oxide, titanium dioxide.